May cause b*tchiness  

shadeofpink 42F
372 posts
5/9/2006 1:09 pm

Last Read:
5/11/2006 1:17 am

May cause b*tchiness

I've finally gotten enough money to pay for the medicine that i've needed for over 6 mos. I was RX Depot Lupron. It was explained to me that it stops estrogen from producing causing a perimenopausal state trying to 'reset' my hormonal clock. I was warned...be prepared to turn into a b*tch.....
so it looks like I'll be signing off soon. it's been fun...


FriendlyFuk66 49M

5/10/2006 12:25 am

Please don't go signing off Pink, there are plenty of us here that like to read what you write. I am sorry to hear that you were treated so badly by the Greek and hope that things work out for you. I hope you don't leave.


shadeofpink 42F

5/10/2006 3:02 am

Hiatus is just a nice way of saying "taking a break" Y'all don't want want to see me go thru menopause at 32... trust me, I'm gonna be bitchy.


Become a member to create a blog